应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "76N10":
348 Ya-zhou CHEN, Hai-liang LI, Xiao-ding SHI
  Partial Regularity of Suitable Weak Solutions to the System of the Incompressible Shear-thinning Flow
    Acta Mathematicae Applicatae Sinica, English Serie   2021 Vol.37 (2): 348-363 [Abstract] (5) [HTML 1 KB] [PDF 231 KB] (52)
129 Dong-fen BIAN, Li-li FAN, Lin HE, Hui-jiang ZHAO
  Viscous Shock Wave to an Inflow Problem for Compressible Viscous Gas with Large Density Oscillations
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (1): 129-157 [Abstract] (57) [HTML 1 KB] [PDF 0 KB] (3)
209 Feng XIE, Tong YANG
  Lifespan of Solutions to MHD Boundary Layer Equations with Analytic Perturbation of General Shear Flow
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (1): 209-229 [Abstract] (84) [HTML 1 KB] [PDF 0 KB] (3)
230 Tao LUO
  Some Results on Newtonian Gaseous Stars—Existence and Stability
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (1): 230-254 [Abstract] (60) [HTML 1 KB] [PDF 0 KB] (3)
25 Sheng-quan LIU, Jun-ning ZHAO
  Global Strong Solutions of the Cauchy Problem for 1D Compressible Navier-Stokes Equations with Density-dependent Viscosity
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (1): 25-34 [Abstract] (111) [HTML 1 KB] [PDF 231 KB] (104)
707 Tujin KIM
  Regularity of Solutions to the Navier-Stokes Equations with a Nonstandard Boundary Condition
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (3): 707-718 [Abstract] (230) [HTML 1 KB] [PDF 0 KB] (43)
989 Lei YAO, Jing YANG, Zhen-hua GUO
  Global Classical Solution for a Three-dimensional Viscous Liquid-gas Two-fluid Flow Model with Vacuum
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (4): 989-1006 [Abstract] (745) [HTML 1 KB] [PDF 1 KB] (506)
First page | Prev page | Next page | Last pagePage 1 of 1, 7 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9